Welcome to IsraPharm - Contact us at +972 7337 468 45 (Office)

Contact Us

Office Address

Weizman 14 st., Tel Aviv, Israel

Phone Number

+972 7337 46845 (Office)

Email Address

[email protected]

BoxaGrippal

$29.00

In Stock

-
+
Add to Wishlist
Add to Wishlist
Categories

Description

BoxaGrippal cold tablets combine two active ingredients that relieve classic cold symptoms (runny nose with headache, sore throat and body aches, fever) and fight inflammation: ibuprofen and pseudoephedrine hydrochloride (PSE). Ibuprofen
has three effects: analgesic, antipyretic and anti-inflammatory.

Active ingredient: paracetamol 325 mg, pheniramine maleate 20 mg, phenylephrine hydrochloride 10 m

Medicine from Germany